I am 42 and have been taking premarin for 14 years after a hysterectomy at 28. I had asthma as a child but it disappeared at age 11. Now the asthma has returned. Could the prolonged use of premarin be the cause?
It is possible. I have read that Premarin can cause exacerbations of asthma. See below.
Exacerbation of other conditions
Estrogen therapy may cause an exacerbation of asthma, diabetes mellitus, epilepsy, migraine, porphyria, systemic lupus erythematosus, and hepatic hemangiomas and should be used with caution in patients with these conditions
- Premarin Information for Consumers
- Premarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Premarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2014 • 1 answer
Posted 23 Mar 2016 • 0 answers
Posted 28 Jul 2016 • 3 answers
Posted 11 Nov 2016 • 1 answer
Posted 3 days ago • 0 answers